# SDR HALA2015052400093

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1601
- Aircraft time: 991 hours, 158 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE IN FLIGHT, FUEL MIGRATING. REPAIR IN WORK.
